# SDR SIMA2020040612007

- Difficulty date: February 12, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Light Strip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS #2 AND #3 HAVE BROKEN WIRES.-C/A-REMOVED AND REPLACED THE EMERGENCY LIGHT STRIPS #2 AND #3. IAW AMM 33-50-12.
